# SDR SWAA2022021043045

- Difficulty date: March 21, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 55,338 hours, 32,187 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FAIRING FORMER AT BS.500D JUST ABOVE STR.19R IS CRACKED / REMOVED CRACKED R/H FAIRING FORMER AT BS 500D JUST ABOVE STR 19R PER SRM 51-40-02-0G-0. LOCATED; DRILLED; DEBURRED NEW FAIRING FORMER PER SRM 51-40-05-0G-0 AND DRAWING 116A3118. OK TO INSTALL. 3573C 27MAR18. INSP 337 27MAR18 INSTALLED FAIRING FORMER PER SRM 51-40-02-0G-0; DRAWING 116A3110 AND DRAWING 116A3118.
